# SDR ABXA201811213105

- Difficulty date: October 23, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 58,397 hours, 43,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T511011
- Condition: Cracked
- Location: Bs 266.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE MAIN DECK CARGO FLOOR BEAM VERTICAL STIFFENER AT FUSELAGE STATION 266.5. THE STIFFENER WAS REPLACED. THE AIRPLANE WAS GROUNDED.
